# SDR C2XA98IA447

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 12002458003
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT ELEVATOR WAS FOUND TO HAVE LIGHTENING STRIKE DAMAGE.  MAINTENANCE REPAIRED THE AFFECTED AREAS OF THE ELEVATOR IAW EMB 120 SRM 55-20-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
